Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 4647838, 9 pages
Research Article

Exact Solutions for the Wick-Type Stochastic Schamel-Korteweg-de Vries Equation

1School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
2College of Mathematics and Informatics, South China Agricultural University, Guangzhou, Guangdong 510642, China

Correspondence should be addressed to Yadong Shang

Received 23 June 2017; Revised 20 October 2017; Accepted 2 November 2017; Published 4 December 2017

Academic Editor: Pavel Kurasov

Copyright © 2017 Xueqin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueqin Wang, Yadong Shang, and Huahui Di, “Exact Solutions for the Wick-Type Stochastic Schamel-Korteweg-de Vries Equation,” Advances in Mathematical Physics, vol. 2017, Article ID 4647838, 9 pages, 2017. doi:10.1155/2017/4647838